I am almost 55 years old and for some reason about 2 weeks ago something changed in my body. I have this very increased feeling of wanting to get off from the time I wake up till the time I go to sleep. This is constant for the entire day. It is at the point of being painful to me. It is a dull pain that does not go away even after relieving my self. I wake up with my underwear wet from the orgasim. I can not sleep because of this. I am always wet and have to wear panty liners. It even smells bad sometimes. I had all female reproductive organs removed when I was 25 years of age due to cancer. I have had a great sex life and still do. But even when I am not in the mood my body is. I do have diabetes and not sure if that has anything to do with it. What is wrong with me? Can you help me? Or even just suggest something for me. Thank you..
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
Questions submitted to this column are not guaranteed to receive responses.
No correspondence takes place.
No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.